# SDR 03FDEA00169

- Difficulty date: February 24, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM REPAIR FILLER B.S. 1070, RBL 42 TO LBL 36.  REMOVED CORROSION ON FLOORBEAM REPAIR FILLER BS 1070.  FOUND TO BE OUT OF LIMITS.   REMOVED FILLER, FABRICATED REPLACEMENT AND INSTALLED IAW SRM 53-10-1, 53-10-8.
